# SDR 20000505AP006

- Difficulty date: March 7, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751004900200
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND LEFT INBOARD FLAP, THE OUTBOARD FLAP DEFLECTORS, 3 EACH, CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLAP DEFLECTORS IAW CMM 57-52-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
